Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having ulcerative colitis and problem in small intestine. Taking dipentum. Treatment?

I have ulcerative colitis and find I have problems in my small intestine even though it is not supposed to affect the small intestine. I find that at night my tummy is very active (gurgling) no matter what I eat, even when I eat very little in the evening. There is no history of this problem in my family. Yes, I did have alot of stress in my life for a number of years. I am on dipentum and Salofalk foam enemas but I have never returned to full health since I first got ill. I feel there must be some treatment out there that is much more effective at curing the disease. I don t accept that there is no cure!
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Mgtconlon,
Thanks for writing your query.

After reading your post, it seems that you are having increased acidity and gas production in your stomach, which can be caused by stress.

You should follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meal.
3. Avoid emotional/mental stress.
4. Avoid cigarette/alcohol, if any.
5. Drink atleast 8-10 glasses of pure water daily.
6. Avoid any self medication especially with pain killers.
7. Doing yoga and meditation will help to deal stress in a positive way.

You can take antacid like Omeprazole 20 mg once a day along with Domperidone 10 mg.

If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor